# SDR DALA2018032501983

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 35,174 hours, 18,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WAFFLE PLATE CRACKED JUST OB OF THE NR 3 FLAP TRACK.  REMOVED AND REPLACED THE PLATE IAW SRM 51-40-02, PARA 9.
